Pointwise limits for sequences of convolution operators

R. E. Edwards The Australian National University, Canberra Edwin Hewitt The Australian National University, Canberra

TBD mathscidoc:1701.331282

Acta Mathematica, 113, (1), 181-218, 1963.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 128 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{r.1963pointwise,
  title={Pointwise limits for sequences of convolution operators},
  author={R. E. Edwards, and Edwin Hewitt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205846042991},
  booktitle={Acta Mathematica},
  volume={113},
  number={1},
  pages={181-218},
  year={1963},
}
R. E. Edwards, and Edwin Hewitt. Pointwise limits for sequences of convolution operators. 1963. Vol. 113. In Acta Mathematica. pp.181-218. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205846042991.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved